Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Reducibility of standard representations

Authors: Dan Barbasch and David A. Vogan Jr.
Journal: Bull. Amer. Math. Soc. 11 (1984), 383-385
MSC (1980): Primary 22E46
MathSciNet review: 752804
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Armand Borel and Nolan R. Wallach, Continuous cohomology, discrete subgroups, and representations of reductive groups, Annals of Mathematics Studies, vol. 94, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1980. MR 554917
  • 2. A. W. Knapp and Gregg J. Zuckerman, Classification of irreducible tempered representations of semisimple groups, Ann. of Math. (2) 116 (1982), no. 2, 389–455. MR 672840,
  • 3. Birgit Speh and David A. Vogan Jr., Reducibility of generalized principal series representations, Acta Math. 145 (1980), no. 3-4, 227–299. MR 590291,
  • 4. David A. Vogan Jr., The algebraic structure of the representation of semisimple Lie groups. I, Ann. of Math. (2) 109 (1979), no. 1, 1–60. MR 519352,
  • 5. David A. Vogan Jr., Irreducible characters of semisimple Lie groups. IV. Character-multiplicity duality, Duke Math. J. 49 (1982), no. 4, 943–1073. MR 683010
  • 6. David A. Vogan Jr., Representations of real reductive Lie groups, Progress in Mathematics, vol. 15, Birkhäuser, Boston, Mass., 1981. MR 632407
  • 7. B. Kostant, On the existence and irreducibility of certain series of representations, Bull. Amer. Math. Soc. 75 (1969), 627-642. MR 245725
  • 8. B. Speh, Some results on principal series for GL(n, R), Ph.D. Diss., MIT, June 1977.
  • 9. D. P. Zhelobenko, The analysis of irreducibility in the class of elementary representations of a complex semisimple Lie group, Math. USSR Izv. 2 (1968), 105-128.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 22E46

Retrieve articles in all journals with MSC (1980): 22E46

Additional Information


American Mathematical Society